# SDR USAA070170

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 21,121 hours, 21,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM -Y1732 AT FR 66 AT NUT PLATE HOLE HAS CORROSION.  INSTALLED NEW REPAIR ANGLES & FILLER PER SRM 53-41-14; CORR TASK JA-260-53500, LEVEL 1, DEFECT SIZE: 0.750 X 0.750 INCH.
